# SDR SIMA200515705

- Difficulty date: May 27, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CENTER BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND TO BE CORRODED.  BLENDED THE DAMAGED AREA ON THE CENTER OMEGA BEAM TO REMOVED THE CORROSION.  APPLIED ALODINED AND EPOXY PRIMER TO THE REWORK AREA.  FILLED THE BLENDED AREA WITH EA934NA EPOXY RESIN AND CURED.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2005-145/2667 PARA 2 DATED MAY 23, 2005.  (M)
